zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A bifurcation problem for a functional differential equation of finitely retarded type. (English) Zbl 0214.09806

34K05General theory of functional-differential equations
Full Text: DOI
[1] Andronov, A. A.; Chaikin, C. E.: Slefschetz theory of oscillations. Theory of oscillations (1949)
[2] Bogoliubov, N. N.; Mitropolsky, Y. A.: Asymptotic methods in the theory of non-linear oscillations. (1961)
[3] Brushinskaya, N. N.: Qualitative integration of a system of n differential equations in a region containing a singular point and a limit cycle. Dokl. akad. Nauk. SSSR 139, 9-12 (1961)
[4] Chafee, N.: The bifurcation of one or more closed orbits from an equilibrium point of an autonomous differential system. J. differential equations 4, 661-679 (1968) · Zbl 0169.11301
[5] Halanay, A.: Differential equations: stability, oscillations, time lags. (1966) · Zbl 0144.08701
[6] Hale, J. K.: Integral manifolds of perturbed differential systems. Ann. of math. 73, 496-531 (1961) · Zbl 0163.32804
[7] Hale, J. K.: Oscillations in nonlinear systems. (1963) · Zbl 0115.07401
[8] Hale, J. K.: Linear functional-differential equations with constant coefficients. Contributions to differential equations 2, 291-317 (1963) · Zbl 0143.30702
[9] Hale, J. K.: Sufficient conditions for stability and instability of autonomous functional-differential equations. J. differential equations 1, 452-482 (1965) · Zbl 0135.30301
[10] Hale, J. K.: Geometric theory of functional-differential equations. Differential equations and dynamical systems, 247-266 (1967) · Zbl 0189.39904
[11] Hale, J. K.: Ordinary differential equations. (1969) · Zbl 0186.40901
[12] Hale, J. K.; Perello, C.: The neighborhood of a singular point of functional differential equations. Contributions to differential equations 2, 351-375 (1964) · Zbl 0136.07901
[13] Hopf, E.: Abzweigung einer periodischen lösung von einer stationaren lösung eines differential systems. Ber. verk. Sach. akad. Wiss. Leipzig math.-nat. 94, 3-22 (1942)
[14] Kelley, A.: The stable, center-stable, center, center-unstable, unstable manifolds. J. differential equations 3, 546-570 (1967) · Zbl 0173.11001
[15] Krasovskii, N. N.: Stability of motion. (1963) · Zbl 0109.06001
[16] Levinger, B. W.: A folk theorem in functional differential equations. J. differential equations 4, 612-619 (1968) · Zbl 0174.13902
[17] Likova, O. B.: On the behavior of the solutions of a system of differential equations in the neighborhood of an isolated constant solution. Ukrain. mat. Zh. 9, 281-295 (1957)
[18] Likova, O. B.: On the behavior of the solutions of a system of differential equations in the neighborhood of closed orbits. Ukrain. mat. Zh. 9, 419-431 (1957)
[19] Mitropolsky, Y. A.; Likova, O. B.: Lectures on the method of integral manifolds. (1968)
[20] Riesz, F.; Sz-Nagy, B.: Functional analysis. (1955) · Zbl 0070.10902
[21] Shimanov, S. N.: The critical case of a pair of pure imaginary roots for systems with retardation. Sibirsk. mat. Zh. 2, 467-480 (1961)